# SDR BSYA2010025

- Difficulty date: May 6, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N36901
- Make and model: Beech 58
- Aircraft serial: TH1173
- Aircraft time: 10,024 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6222092001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING LZU HALF HOUR INTO HIS FLIGHT THE TRANSPONDER WENT INOP.  RETURNED TO LZU.  REMOVED AND REPLACED TRANSPONDER, OPS CHECKS GOOD.
